# SDR CAL951032

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106109648
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

CUN - FLT 0642 - NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT OF CUN.  THE NR 1 ENGINE WAS SHUT DOWN AND LT FIRE BOTTLE DISCHARGED, BUT LIGHT DID NOT EXTINGUISH.  ACFT RETURNED TO CUN AND LIGHT EXTINGUISHED JUST BEFORE LANDING. MAINTENANCE FOUND NO EVIDENCE OF FIRE.  NR 1 ENGINE 'B' LOOP FOUND AT FAULT.  ENGINE CORE FIRE DETECTION LOOP REPLACED AND CONNECTOR FOR 'B' LOOP REPLACED.  IN ADDITION, LOWER FAN 'A' LOOP CONNECTOR REPLACED.  FIRE DETECTION SYSTEM CHECKED GOOD PER MM 26-21-31, PAGE 201.  LT ENGINE FIRE BOTTLE REPLACED.  (X)
